| Catalog Number |
00434903611 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
12/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.It is currently unknown whether the device will be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 9 years post implantation due to dislocation.Attempts have been made and no further event information is available at this time.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.D10: medical products: item#: 00434903600, 36mm a +0mm offset poly liner; lot#: 63020221.H6: component codes: mechanical (g04) - head.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: left reverse total shoulder arthroplasty without definite dislocation with limited evaluation on this single view.Possible bony fragmentation along the proximal humeral diaphysis laterally.Operative notes were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the patient underwent a primary shoulder surgery approximately nine (9) years and seven (7) months ago.While the patient was exercising the patient's shoulder dislocated.Subsequently, the patient underwent a shoulder revision surgery approximately four (4) months ago due to the dislocation of the glenosphere from the poly liner.